Doctor insights on:
Can You Take Advil And Excedrin Together
Yes both: Recent research suggests that taking lower doses of both medications can work synergistically. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Yes but only if ...: Advil is a brand of ibuprofen while Excedrin is a branded combination of aspirin, acetaminophen & caffeine, assuming that I'm describing your version. If so, you can take these two meds 6hrs apart as you asked. However, do consider taking plain acetaminophen rather than Excedrin in order to avoid having high(er) dose aspirin in your system along w/ibuprofen. ...Read more
I have a headache and I took 2 Extra Strength Excedrin about 2 hours age. But I think I it is a sinus. When can I take Advil (ibuprofen) for cold and sinus?
Headache: It should go away in couple of hours or so. ...Read more
I'm currently on Viibryd (vilazodone hydrochloride). Is it ok to take the occasional Excedrin or Advil? Tylenol doesn't really help my headaches.
I took 1 Excedrin migrane at 10 am and the second ezcedrin migrane at 11pm. How long do I have to wait to take an advil (ibuprofen). I have a really bad migrane?
Seek medical help: If treatment with excedrin is not successful and the headaches is still refractory, you should seek medical assistance. For these attacks, an abortive medication such as Dihydroergotamine (dhe), sumatriptan (imitrex) or one of the newer triptan medications is often prescribed. ...Read more
I'm a social drinker and hear scary stories re: Advil and Tylenol and its affects. If I take one excedrin is it dangerous to liver if i have cocktail?
I was wondering if Ibuprofen (Advil) or Excedrin is better to take for inflammation in vain of penis?
If I took 2 Advil (ibuprofen) 45 minutes ago can I now take 2 excedrin headache (w/ aspirin and caffeine)?
Not on an empty stomach though.
Also, if headaches are recurrent, please discuss this with your doctor ...Read more
Running "100.5 mild" I took Excedrin 10 hours ago bcus of headache which is gone now. Can I take dayquil or advil (ibuprofen). I have a pretty bad sore throat too?
Common cold: Yes. It is safe to take the ibuprofen and DayQuil. Try gargling frequently with warm salt water to relieve the sore throat. Humidifiers and saline nasal sprays are helpful for congestion. If the symptoms persist or worsen then see your doctor to exclude an infection or the flu. ...Read more
Yes, you can: However, neither medication should be taken more than 4 times daily. F you your pain is not relieved with these OTC medications, see your doctor for evaluation and treatment. ...Read more
I have had a headache for three days Advil (ibuprofen) and Excedrin migraine not working....have nausea....I don't usually have headaches and never one Advil (ibuprofen) does?
May be a migraine:
Do you have light sensitivity? Do you have a throbbing or pulsating headache? If yes, then you probably have a migraine. It may help you to have treatment with a medicine such as sumatriptan, or ketorolac, to have relief. Do not fear, this kind of headache does get better soon!
If you do not have these symptoms, or if you do, an evaluation is also a good idea. ...Read more
I'm having a migraine headache, I took excedrine migraine about 7 hours ago, can I take an Advil (ibuprofen) or excedrine extra strength now?
No: You should not not take more than 2 tabs in 24 hours, unless directed by a physician. I can not suggest taking any more of this drug or any other drug of this nature until 24 hours has passed. If however you are feeling extreme pain please go to a clinic for an exam. ...Read more
Advil (ibuprofen) then Excederin: The usual dosing interval for advil (ibuprofen) and excedrin is 6 hours. You should check with your pharmacist about the additive effects of these medicines and how they may interact with other medications you may be taking. You should also consider meeting with your physician for symptom and medication check if you are having to take multiple medications to treat your neck pain and headache. ...Read more
Wait 4-6 hrs: Do not mix these medications: You must use EITHER at 4-6 hrs and only as needed ...Read more
Migraine Treatment: Once a diagnosis of migraine has been made, effective management of migraine involves 3 specific strategies: 1) patient education, 2) nonpharmacological management, and 3) pharmacological (medical) management. See an orofacial pain or headache specialist for evaluation and professional management. ...Read more
I'm having a very bad toothache I took two extra strength excedrin around 30 minutes ago can I take 800 milligrams of ibuprofen?
Not smart: Adding overly large amount of one pain killer (anything more than 400mg Ibuprofen is not more effective than 400mg) to a large (extra strength aspirin) can do more harm than good. Pain caused by infected tooth (abscess). Pain killer will not cure infection. Antibiotics will only control, not cure, infection. See Dentist ASAP for appropriate Rx. That's the only way to fix your problem. ...Read more
Should be fine as: Excedrin only contains acetaminophen as the pain reliever along with aspirin, not ibuprofen. Though taking too many medications will make some things worse. Be careful and wait for the medications to take effect rather than reaching for more pills. And get some sleep if you can, which helps migraines a lot (personal experience :)) ...Read more
I have bad ra pain can I take two excedrin pm and 800 mg ibuprofen at the same time at nighttime?
May a be good idea: This may be a good idea because you don't want to take two medicines that have anti inflammatory activity but Excedrin PM does not have an anti-inflammatory NSAIDs it has acetaminophen or Tylenol since the Stelera is use for psoriatic arthritis and psoriasis do you have rheumatoid arthritis or not? These guidelines are still OK for psoriatic arthritis ...Read more
I took 2 ibuprofen tablets (200 mg each) Can I also take 2 Excedrin migraine?
It has Acet 250 mg and Asp 250 mg and 65 caffeine no health issues
Can I take 5 mg of flexeril (cyclobenzaprine hcl) an hour after 800 mg of ibuprofen and Excedrin?
My husband had a migraine for 2 days this morning he has taken two Excedrin migraine reliever and ibuprofen. Is he able to take hydrocodone today?
I took 4 excedrin mild migraine capsules, all before 1:00 p.m. It is now about 8:00 p.m. Can I safely take 4 ibuprofen caplets (I endure migraines mo?
- Talk to a doctor online
- Can you take excedrin and ibuprofen together?
- Can you take advil and vicodin together?
- Can you take aleve and advil together?
- Can you take advil and ibuprofen together?
- Can you take midol and advil together?
- Can you take claritin and advil together?
- Can you take advil and dayquil together?
- Can you take accutane and advil together?
- Can you take advil and percocet together?